Why? Why? I must have jinxed myself. All this time I was feeling so sorry for the people who had nausea from these pills. And now it's happening to me. No one gets the flu in mid-August, it can't be food poisoning since Jeff and I ate the same foods yesterday, and there's no WAY I'm pregnant. Maybe I just have myself all worked up over this weekend? I don't know. But I feel utterly wretched. Bleh. I'm going to go lie back down.
"...there is nothing more destructive of the human psyche than to be forced to doubt the veracity of what one's own elementary observations demonstrate, simply because they conflict with a prevailing and unassailable orthodoxy." Dr. Theodore Dalrymple
Subscribe to:
Post Comments (Atom)


2 comments:
Tasina, sorry you're not feeling well. Hope you're feeling better soon!
Ew, nausea. My Chantix nausea has usually been just for a short-ish time (30-90 minutes or so) after taking the Chantix, so hopefully if it is that, it will leave.
Post a Comment